# SDR CALA2014061791297

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 42,481 hours, 17,522 cycles
- Engine: Iae V2522A5
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Chafed
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON SHOWS SIGNS OF CHAFING AT FIREWALL SEAL LOWER SPAR RIB 5.  ACCOMPLISHED REPAIR TO NR 5 RIB SPAR ON NR 2 PYLON IAW SRM54-51-12 FIG 202.  SRI INSPECTIONS WILL BE ACCOMPLISHED AS REQUIRED.
